MathSciNet Relay Station
MathSciNet bibliographic data
MR1745887 11J71 (11K31 11K38)
Cao, Xiaodong; Zhai, Wenguang On the distribution of $p^\alpha$ modulo one. J. Théor. Nombres Bordeaux 11 (1999), no. 2, 407–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement